# SDR SWAA097204

- Difficulty date: November 9, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 69,939 hours, 62,724 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Bracket
- Part number: BAC1490
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LONGITUDINAL FLOORBEAM BRACKET CRACKED AT BS 727B, LBL 45.5.  REMOVED AND REPLACED BRACKET PER SRM.
